# SDR JJBA200825011

- Difficulty date: February 5, 2008
- Submitted: February 8, 2008
- Operation: Air carrier
- Aircraft: N368PH
- Make and model: Dhav DHC8202
- Aircraft serial: 512
- Aircraft time: 21,718 hours, 31,001 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 61049811
- Part serial: 01
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRIOR TO FLIGHT EMERGENCY OVERHEAD LIGHT FOUND TO BE INOP.  RESEATED BATTERY, OPS CHECKED GOOD.
